# SDR CALA2022091402345

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A300*
- Aircraft serial: 472
- Aircraft time: 87,478 hours, 35,495 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Part number: 8222911021
- Part serial: 78F7H
- Condition: Inoperative
- Location: Tcas Computer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC TCAS INOP. PLEASE FOLLOW TSM 34-43-00-810-832A FOR TROUBLESHOOTING. NEED TO NOTE AHM REPORTS CFDIU NO COMMUNICATING WITH PROCESSOR SO SUSPECT BAD TCAS COMPUTER. IF FAULT CANNOT BE DUPLICATED REPLACE COMPUTER. THANKS LARRY THOMSON DENMM CARRIED BY ELB PERFORMED TSM 34-43-00-810-832A,  FAULT NO DUPLICATED. REMOVED/REPLACED TCAS COMPUTER PER AMM 34-43-34, PERFORMED BITE AND FUCTIONAL TEST WITH TCAS RAMP TEST SET TR220.   TEST OK FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1866956  SN OFF 8787 COMPUTER, TRAFF  OFF 31-3445-9-0001 8787 ON 31-3445-9-0001 7106
